Vol. 2, No. 2, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Dynamics of vortices for the complex Ginzburg–Landau equation

Evelyne Miot

Vol. 2 (2009), No. 2, 159–186
Abstract

We study a complex Ginzburg–Landau equation in the plane, which has the form of a Gross–Pitaevskii equation with some dissipation added. We focus on the regime corresponding to well-prepared unitary vortices and derive their asymptotic motion law.

Keywords
complex Ginzburg–Landau equation, vortex dynamics
Mathematical Subject Classification 2000
Primary: 35B20, 35B40, 35Q40, 82D55
Milestones
Received: 21 October 2008
Accepted: 27 March 2009
Published: 1 May 2009
Authors
Evelyne Miot
Laboratoire J.-L. Lions UMR 7598
Université Pierre et Marie Curie
175 rue du Chevaleret
75013 Paris
France